MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125239
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, "use of this new double light tube equipment for surgeries where selective intubation is essential; this tube has an ergot too rigid, which is traumatic." it was reported that the y connector disconnected twice and there were difficulties to access to the head of the patient during robot surgery.It was reported that there was no injury to the patient and it was stated that the patient did not experience any complications, no medical or surgical intervention was needed to prevent a permanent impairment of a function, and the event did not lead to or extend patient hospitalization.
 
Event or Problem Description
Additional information was stated that the level of desaturation was one desaturation; spo2 level = 10%.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was evaluated.The product is used in treatment.The reported condition was not confirmed.Product meets specification.The investigation found the device to function normally.No corrective action is required, because no failure mode was identified, since the product tested satisfactory.The reported failure was not related to the reported complaint event.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key7180205
Report Number8020889-2018-00004
Device Sequence Number16393225
Product Code BTS
UDI-Device Identifier10884522008792
UDI-Public10884522008792
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2022
Device Model Number125239
Device Catalogue Number125239
Device Lot Number201707319X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2018
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer12/20/2017
04/13/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date01/12/2018
04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR